Volume 8, Issue 2 (10-2013)                   IJMSI 2013, 8(2): 131-136 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Armandnejad A, Passandi F. Block Diagonal Majorization on $C_{0}$. IJMSI. 2013; 8 (2) :131-136
URL: http://ijmsi.ir/article-1-511-en.html
Abstract:  

Let $mathbf{c}_0$ be the real vector space of all real sequences which converge to zero. For every $x,yin mathbf{c}_0$, it is said that $y$ is block diagonal majorized by $x$ (written $yprec_b x$) if there exists a block diagonal row stochastic matrix $R$ such that $y=Rx$. In this paper we find the possible structure of linear functions $T:mathbf{c}_0rightarrow mathbf{c}_0$ preserving $prec_b$.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb